Volume 12, Issue 3
A Weak Galerkin Finite Element Method for the Elliptic Variational Inequality

Hui Peng ,  Xiuli Wang ,  Qilong Zhai and Ran Zhang


Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 923-941.

Preview Full PDF BiBTex 4 603
  • Abstract

In this paper, we discuss the weak Galerkin (WG) finite element method for the obstacle problem and the second kind of the elliptic variational inequality. We use piecewise linear functions to approximate the exact solutions. The WG schemes for the first and the second kind of elliptic variational inequality are established and the wellposedness of the two schemes are proved. Furthermore, we can obtain the optimal order estimates in H1 norm. Finally, some numerical examples are presented to confirm the theoretical analysis.

  • History

Published online: 2019-04

  • Cited by